4 doctors weighed in:

I was hypothyroid but now am hyperthyroid - should I discontinue my meds so I don't get more hyper?

4 doctors weighed in
Dr. Susan Wingo
Internal Medicine - Endocrinology
1 doctor agrees

In brief: No

This may be due to taking too much thyroid hormone, but stopping the thyroid pill would likely lead to too little thyroid hormone.
Most often, in this situation, a dose adjustment is needed. This means working closely with the doctor who prescribed the thyroid hormone for you to find the "just right" dose for you..

In brief: No

This may be due to taking too much thyroid hormone, but stopping the thyroid pill would likely lead to too little thyroid hormone.
Most often, in this situation, a dose adjustment is needed. This means working closely with the doctor who prescribed the thyroid hormone for you to find the "just right" dose for you..
Dr. Susan Wingo
Dr. Susan Wingo
Thank
Dr. Su Fairchild
Integrative Medicine
1 doctor agrees

In brief: Details needed

We need to know what meds you are on as well as lab results.

In brief: Details needed

We need to know what meds you are on as well as lab results.
Dr. Su Fairchild
Dr. Su Fairchild
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors